# SDR R61A201702200145

- Difficulty date: February 6, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 17000130
- Aircraft time: 25,566 hours, 16,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17014734001
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FRAME 18 LBL 30 CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT  IAW SRM 51-41-01.
